MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Codes Difficult to Insert (1316); Premature Activation (1484); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed.This 7x40, 130 cm eluvia drug-eluting vascular stent system was selected for use in a superficial femoral artery angiogram procedure.Difficulty was experienced during insertion of the stent system at the hub of the 6fr sheath.Then it was noticed that the stent had partially deployed, preventing the system from being introduced into the sheath.The device was removed, and a second stent of the same size was successfully deployed.There were no patient complications.
 
Additional Manufacturer Narrative
Correction to b5: describe event or problem.Correction to h6: device codes.
 
Event or Problem Description
It was reported that the stent inadvertently deployed.This 7x40, 130 cm eluvia drug-eluting vascular stent system was selected for use in a superficial femoral artery angiogram procedure.Difficulty was experienced during insertion of the stent system at the hub of the 6fr sheath.Then it was noticed that the stent had inadvertently deployed, preventing the system from being introduced into the sheath.The device was removed, and a second stent of the same size was successfully deployed.There were no patient complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18365850
Report Number2124215-2023-72544
Device Sequence Number15480978
Product Code NIU
UDI-Device Identifier08714729876694
UDI-Public08714729876694
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0031905813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown